The Existence and Uniqueness of a New Boundary Value Problem (Type of Problem “E”) for Linear System Equations of the Mixed Hyperbolic-Elliptic Type in the Multivariate Dimension with the Changing Time Direction

Nurmammadov, Mahammad A. . Abstract and Applied Analysis 2015. 2015 (703652) :-

Locate this article in:

Bibtex

@article{CIS-316914,
  Author = {Nurmammadov, Mahammad A.},
  Title = {The Existence and Uniqueness of a New Boundary Value Problem (Type of
 Problem “E”) for Linear System Equations of the Mixed
 Hyperbolic-Elliptic Type in the Multivariate Dimension with the Changing
 Time Direction},
  Journal = {Abstract and Applied Analysis},
  Volume = {2015},
  Number = {703652},
  Year = {2015},
  Pages = {--},
  Keywords = {}
}

Similar articles